Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the behavior close to the unit circle of the power series whose coefficients are squared Möbius function values

Tom 168 / 2015

Oleg Petrushov Acta Arithmetica 168 (2015), 17-30 MSC: Primary 11N37; Secondary 30B30. DOI: 10.4064/aa168-1-2

Streszczenie

We consider the behavior of the power series $\mathfrak{M}_0(z)=\sum_{n=1}^{\infty}\mu^2(n)z^n$ as $z$ tends to $e(\beta)=e^{2\pi i\beta}$ along a radius of the unit circle. If $\beta$ is irrational with irrationality exponent 2 then $\mathfrak{M}_0(e(\beta)r)=O((1-r)^{-1/2-\varepsilon})$. Also we consider the cases of higher irrationality exponent. We prove that for each $\delta$ there exist irrational numbers $\beta$ such that $\mathfrak{M}_0(e(\beta)r)=\Omega((1-r)^{-1+\delta})$.

Autorzy

  • Oleg PetrushovMoscow State University
    Vorobyovy Gory
    Moscow, Russia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek